Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 10, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Dec 29, 2008, 10:41 AM EST for 17 counties in Michigan. It took effect at Dec 29, 2008, 2:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2008, 10:41 AM EST (15:41 UTC)
- In effect from
- Dec 29, 2008, 2:00 PM EST
- Expired
- Dec 29, 2008, 10:55 PM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 291541 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1041 AM EST MON DEC 29 2008 ...WINDS TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING... .SURFACE WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AS LOW PRESSURE TRACKS EASTWARD THROUGH LAKE SUPERIOR. SUSTAINED SOUTHWESTERLY WINDS OF 10 TO 15 MPH THIS MORNING WILL INCREASE 20 TO 30 MPH DURING THE MID AFTERNOON HOURS. THE INTENSIFYING LOW PRESSURE SYSTEM WILL DRAG A COLD FRONT THROUGH SOUTHEASTERN MICHIGAN WHICH WILL ALLOW FOR WIND GUSTS TO REACH 45 MPH LATE THIS AFTERNOON AND EARLY EVENING. WINDS WILL QUICKLY RELAX AROUND MIDNIGHT AS SURFACE LOW PRESSURE PULLS EAST OF THE REGION. MIZ047>049-053>055-060>063-068>070-075-076-082-083-300200- /O.NEW.KDTX.WI.Y.0010.081229T1900Z-081230T0500Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1041 AM EST MON DEC 29 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. WEST TO SOUTHWEST WINDS WILL INCREASE 20 TO 30 MPH THIS AFTERNOON IN ADVANCE OF AN APPROACHING COLD FRONT. SURFACE WINDS WILL TURN TO THE WEST NORTHWEST BETWEEN 4 PM AND 7 PM...WITH WIND GUSTS REACHING 45 MPH. THE STRONG WINDS ARE EXPECTED TO DIMINISH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CB
2 follow-up statements
000 WWUS73 KDTX 300117 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 817 PM EST MON DEC 29 2008 ...STRONG WIND GUSTS FOR A FEW MORE HOURS... .A DEEP LOW PRESSURE SYSTEM...RESPONSIBLE FOR STRONG WIND GUSTS IN SOUTHEAST MICHIGAN...WILL MOVE FROM EASTERN LAKE HURON TOWARD THE ATLANTIC COAST TONIGHT. WINDS WILL QUICKLY SUBSIDE DURING THE LATE EVENING HOURS AS THE SYSTEM EXITS THE AREA. MIZ047>049-053>055-060>063-068>070-075-076-082-083-300500- /O.CON.KDTX.WI.Y.0010.000000T0000Z-081230T0500Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 817 PM EST MON DEC 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. WESTERLY WIND GUSTS AROUND 45 MPH ARE EXPECTED TO CONTINUE FROM 8 PM TO 10 PM...AND THEN SUBSIDE TO LESS THAN 30 MPH BY MIDNIGHT. WIND GUSTS EARLIER THIS EVENING HAVE BEEN AROUND 50 MPH IN THE PONTIAC AREA AND HAVE BEEN WELL INTO THE 40 MPH RANGE OVER THE REST OF SOUTHEAST MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR FREQUENT GUSTS OF 45 MPH AND GREATER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE OBJECTS THAT COULD BE DAMAGED BY THE STRONG WINDS. && $$ BT
000 WWUS73 KDTX 300355 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1055 PM EST MON DEC 29 2008 MIZ047>049-053>055-060>063-068>070-075-076-082-083-300500- /O.CAN.KDTX.WI.Y.0010.000000T0000Z-081230T0500Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1055 PM EST MON DEC 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DROPPED BELOW 40 MPH AROUND ALL OF SOUTHEAST MICHIGAN. THE WINDS WILL CONTINUE TO DIMINISH DURING THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY UPDATED ON THE LATEST FORECAST INFORMATION FROM THE NATIONAL WEATHER SERVICE USING NOAA WEATHER RADIO OR BY VISITING WEATHER.GOV/DETROIT. && $$ BT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Dec 29, 6:25 AM EST, 4 hours 16 minutes earlier.
Area forecast discussion, Dec 29, 6:25 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
625 AM EST MON DEC 29 2008
.AVIATION...
MAIN CONCERN WILL BE WIND. A CLIPPER SYSTEM WILL MOVE EAST ACROSS
NORTHERN MICHIGAN THIS AFTERNOON AND EVENING WHILE DEEPENING. LOW
LEVEL GRADIENT WILL INCREASE DURING THE DAY INCREASING SURFACE WINDS
FROM THE SOUTHWEST. DIURNAL MIXING WILL BRING DOWN WIND GUSTS TO
AROUND 30 KTS MBS/FNT AND 25KTS DET/DTW THIS AFTERNOON AHEAD OF THE
FRONT. STRONG DOWNWARD MOMENTUM BEHIND THE FRONT WILL BRING DOWN
WIND GUSTS UP TO 40 KTS FROM 21Z THROUGH 04Z WHILE WINDS WILL
BE SUSTAINED FROM THE WEST AROUND 20KTS...THEN WINDS WILL GRADUALLY
RELAX AS THE SYSTEM PULLS AWAY. MOISTURE IS LIMITED WITH THIS SYSTEM SO
EXPECT VFR CONDITIONS EXCEPT FOR A BRIEF PERIOD OF BROKEN MVFR AT
MBS/FNT WITH FRONTAL PASSAGE.
&&
.SHORT TERM...TODAY
CLIPPER SYSTEM OVER MINNESOTA WILL TRACK QUICKLY EAST ACROSS THE
U.P. THIS AFTERNOON WITH SURFACE COLD FRONT SWEEPING THROUGH
SOUTHEAST MICHIGAN LATE AFTERNOON/EVENING. THIS SYSTEM IS MOISTURE
STARVED WITH MAIN AREA OF PRECIP STAYING AROUND AND NORTH OF SURFACE
LOW. WILL CONTINUE THE SLIGHT CHANCE FOR LIGHT SNOW ACROSS THE
NORTHERN SAGINAW VALLEY AND THUMB WITH THE FRONTAL PASSAGE WHERE
MOISTURE AND LIFT WILL BE SLIGHTLY DEEPER AND STRONGER.
THE MAIN CONCERN WITH THIS SYSTEM WILL BE WIND AS LOW LEVEL GRADIENT
TIGHTENS AS SURFACE LOW DEEPENS. SOUTHWEST WINDS WILL INCREASE THIS
AFTERNOON TO AROUND 20 MPH SUSTAINED WITH GUSTS TO 30 MPH AS MIXING
HEIGHTS TAP INTO 30KT WINDS AT 925MB. LOW LEVEL WINDS BEHIND COLD
FRONT PASSAGE INCREASE EVEN MORE TO AT LEAST 40 KTS. WITH STRONG
SUBSIDENCE BEHIND THE COLD FRONT...GUSTS SHOULD REACH 40 MPH LATE
TODAY INTO EARLY THIS EVENING.
INCREASING SOUTHWEST FLOW WILL ALSO BRING IN A DECENT QUICK SHOT OF
WARM AIR WITH TEMPERATURES REACHING THE 40S IN MOST AREAS. THE
MORNING WILL START OFF MOSTLY CLEAR MOST OF THE AREA WITH CLOUDS
QUICKLY INCREASING BY AFTERNOON ACROSS THE NORTHERN TWO THIRDS OF
THE FORECAST AREA. SOUTHERN AREAS SHOULD REMAIN PARTLY TO MOSTLY
SUNNY.
&&
.LONG TERM...
STRONG UPPER WAVE/SHORTWAVE TROUGH SEEN ON THE WATER VAPOR
IMAGERY QUICKLY APPROACHING THE PACIFIC NORTHWEST. THIS SYSTEM IS
ON TRACK TO MOVE THROUGH OUR AREA TUESDAY AFTERNOON-TUESDAY
NIGHT...WITH MODEL TRENDS OF THE GFS AND NAM ALL SHOWING A FASTER
AND FARTHER SOUTH SOLUTION...WITH THE SURFACE TRACK ALONG OR SOUTH
OF THE MICHIGAN BORDER...RESULTING IN A FAVORABLE TRACK FOR
ACCUMULATING SNOW OVER MUCH/ALL OF SOUTHEAST MICHIGAN. GOOD
ISENTROPIC ASCENT/MID LEVEL FGEN...AND AT LEAST 2 G/KG OF SPECIFIC
HUMIDITIES TO WORK WITH SHOULD RESULT IN MOST AREAS RECEIVING 2 TO
3 INCHES...WITH A SWATH OF 3 TO 4 INCHES (POSSIBLY UP TO 5 INCHES)
SOMEWHERE IN THE CWA (BEST BET ALONG THE I-69 CORRIDOR)...AS SNOW
TO LIQUID RATIOS LOOK FAVORABLE WITH AVERAGE 850-700 MB
TEMPERATURES AROUND -10 C TUESDAY AFTERNOON...FALLING INTO THE
NEGATIVE LOW TO MID TEENS DURING THE EVENING HOURS. STILL THINKING
LOCATIONS RIGHT ALONG THE OHIO BORDER WILL STRUGGLE TO SEE MUCH
SNOW (AN INCH OR LESS).
WITH THE LOW PRESSURE CONTINUING TO DEEPEN AT A RATHER STEADY RATE
(4 MB IN 6 HRS) AS IT PULLS AWAY...SNOW WILL BE BLOWING AROUND BY
WEDNESDAY MORNING WITH NORTHWEST WIND GUSTS AROUND 35 MPH
EXPECTED...SETTING UP A VERY COLD DAY ON WEDNESDAY...AS 850 MB TEMPS
HOLD IN THE NEGATIVE MID TEENS TO POSSIBLY UPPER NEGATIVE
TEENS...RESULTING IN MAXES ONLY IN THE LOW TO MID TWENTIES.
FRESH SNOW COVER AND A SURFACE RIDGE BUILDING OVER SOUTHERN LOWER
MICHIGAN WEDNESDAY NIGHT COULD SPELL MINS DOWN INTO THE SINGLE
NUMBERS TO AROUND ZERO IF CLOUDS SCOUR OUT (WHICH I THINK THEY
WILL). WILL PLAY IT CONSERVATIVE AND CARRY MINS IN THE UPPER SINGLE
NUMBERS TO LOWER TEENS.
MEDIUM RANGE MODELS (GFS/CANADIAN) HAVE TRENDED FASTER WITH THE
STORM SYSTEM FOR THURSDAY NIGHT-FRIDAY AS THE 500 MB LOW DOES NOT
DIG AS FAR SOUTH AS PREVIOUSLY INDICATED...WITH THE TROUGH AXIS
REMAINING NEUTRALLY TILTED AS IT SWING THROUGH US...WITH A
PROGRESSIVE COLD FRONT/OCCLUSION COMING THROUGH AROUND 12Z FRIDAY.
AS SUCH...HAVE INTRODUCED LOW CHANCE POPS FOR THURSDAY AFTERNOON
WITH THE WARM ADVECTION...AND BUMPED POPS TO 50 PERCENT FOR THURSDAY
NIGHT. ACCUMULATIONS LOOK TO BE LIGHT AT THIS POINT...BUT STILL ROOM
FOR THE MODELS TO BACKTRACK AND ALLOW FOR FASTER DEEPENING....AS THE
00Z EUROPEAN IS INDICATING A REAL CLOSE CALL.
&&
.MARINE...
A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE NORTHERN GREAT LAKES/ONTARIO
TODAY...WITH STRONG WINDS (35 TO 40 KNOTS) DEVELOPING JUST AHEAD
OF AND BEHIND THE ASSOCIATED COLD FRONT THIS AFTERNOON INTO THIS
EVENING. GALE WARNINGS ARE NOW IN EFFECT FOR ALL MARINE AREAS.
THE DECREASE IN WINDS ON TUESDAY WILL BE SHORT LIVED...AS ANOTHER
RAPIDLY DEEPENING LOW PRESSURE SYSTEM IS EXPECTED TO TRACK THROUGH
THE SOUTHERN GREAT LAKES TUESDAY NIGHT...LIKELY RESULTING IN GALE
FORCE WINDS OVER SOUTHERN LAKE HURON BY WEDNESDAY MORNING...AS
ANOTHER STRONG SHOT OF COLD ADVECTION ARRIVES. WITH THE CURRENT
HEADLINES IN EFFECT...DECIDED TO HOLD OFF ON THE GALE WATCH FOR NOW.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ441-LHZ442-LHZ443-
LHZ462-LHZ463-LHZ464...FROM 1 PM MONDAY TO 5 AM TUESDAY.
GALE WARNING...INNER SAGINAW BAY...FROM 4 PM MONDAY TO MIDNIGHT
TUESDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 4 PM MONDAY TO MIDNIGHT TUESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 4 PM MONDAY TO MIDNIGHT TUESDAY.
&&
SHORT TERM...DRC
LONG TERM....SF
MARINE.......SF
AVIATION.....DRC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 29, 3:54 AM EST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 354 AM EST MON DEC 29 2008 MIZ047-048-053-060-300930- MIDLAND-BAY-SAGINAW-SHIAWASSEE- 354 AM EST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TRI-CITIES REGION. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN THIS AFTERNOON...WITH WESTERLY POST FRONTAL GUSTS TO 40 MPH EXPECTED LATE THIS AFTERNOON INTO EARLY THIS EVENING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER TO THE LATEST STATEMENT FOR DETAILS.../FLSDTX/. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED TO DEVELOP TUESDAY AFTERNOON...CONTINUING INTO TUESDAY NIGHT...AS LOW PRESSURE TRACKS ALONG THE SOUTHERN MICHIGAN BORDER. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES APPEAR LIKELY. SNOW ACCUMULATIONS ARE POSSIBLE AGAIN THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ049-054-055-061>063-068>070-075-076-082-083-300930- HURON-TUSCOLA-SANILAC-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 354 AM EST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN THIS AFTERNOON...WITH WESTERLY POST FRONTAL GUSTS TO 40 MPH EXPECTED LATE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED TO DEVELOP BY EARLY TUESDAY EVENING...CONTINUING INTO TUESDAY NIGHT...AS LOW PRESSURE TRACKS ALONG THE SOUTHERN MICHIGAN BORDER. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES APPEAR LIKELY...EXCEPT AN INCH OR LESS RIGHT NEAR THE OHIO BORDER. SNOW ACCUMULATIONS ARE POSSIBLE AGAIN THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-300930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 354 AM EST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR ALL MARINE AREAS. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS.../GLFLH/.../GLFSC/...AND /NSHDTX/. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GALE FORCE WINDS APPEAR LIKELY ONCE AGAIN WEDNESDAY MORNING OVER SOUTHERN LAKE HURON...WITH SMALL CRAFT/BRISK WIND ADVISORIES LIKELY ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 8:11 AM EST | River Flood Warning | DTX | Saginaw, Tuscola | 26 hr |
| Dec 29, 12:35 PM EST | River Flood Warning | DTX | Macomb | 16 hr |
| Dec 29, 4:16 PM EST | Storm Warning | DTX | 12 hr |
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.